MAUDE Adverse Event Report: Critikon de Mexico S. de R.L. de C.V. Panda; Warmer, Infant Radiant

Critikon de Mexico S. de R.L. de C.V. Panda; Warmer, Infant Radiant
Model Number i-Res Warmer 1.0
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a malfunction during service causing loss of oxygen concentration.There was no patient involvement.
 
Additional Manufacturer Narrative
A ge healthcare service representative performed a checkout of the system and confirmed the reported issue.The check valve assembly was replaced to resolve the issue.Block a: no report of patient involvement.Legal manufacturer: gehc trout - 3114 n grandview blvd.Usa waukesha, wi 53188.

Brand Name
Panda
Common Device Name
Warmer, Infant Radiant
Manufacturer (Section D)
Critikon de Mexico S. de R.L. de C.V.
calle valle del cedro 1551
juarez 32575
MX  32575
Manufacturer (Section G)
Critikon de Mexico S. de R.L. de C.V.
calle valle del cedro 1551
juarez 32575
MX   32575
Manufacturer Contact
michaela moore
3030 ohmeda drive
madison, WI 53718
MDR Report Key50817298
Report Number3008729547-2026-00083
Device Sequence Number10677128
Product Code FMT
UDI-Device Identifier00840682152709
UDI-Public(01)00840682152709(11)241221
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123309
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Numberi-Res Warmer 1.0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown